# SDR AALA20100222TUL15

- Difficulty date: February 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 35,496 hours, 12,162 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Gouged
- Location: El Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON INSIDE OF NUMBER 8 SLAT TRACK.  INSTALLED DOUBLER ON NUMBER 8 SLAT TRAILING EDGE WEDGE INBOARD TRACK AREA PER SRM 51-70-10-2R.
